# SDR 95ZZZX2199

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 369A8128
- Condition: Broken
- Location: Fuel Vent
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON CUSTOMER AIRCRAFT, DISCOVERED UPPER FUEL VENT FAIRING BROKEN.  REPLACED PART.
